# SDR USAA2013061100003

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 5,902 hours, 2,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3106
- Condition: Low Pressure
- Location: R3 Door
- Part time: 5,902 hours, 2,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, RECEIVED A DOOR R3 LOW PRESSURE LIGHT WITH THE PRESSURE GAUGE READING RT ON THE LINE BETWEEN GREEN AND RED.  R & R R3 DOOR INFLATION RESERVOIR IAW MM 25-62-49-400-001-A.
